# SDR USAA2014080500006

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 69,963 hours, 47,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT CRACK IN FUSELAGE SKIN AT BS 727E, STRINGER 23R.  REPAIRED FUSELAGE SKIN AT BS 727E, STRINGER 23R IAW SRM- 53-00-01-2R-31.
